Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1959, Volume 27, Issue 2

Simultaneous Equations and Canonical Correlation Theory<245:SEACCT>2.0.CO;2-C
p. 245-256

John W. Hooper

This paper uses a topic from multivariate analysis, i.e., canonical correlation theory, in the development of a generalized correlation coefficient for simultaneous equation systems. Canonical correlation theory within the framework of simultaneous equations is first presented and then the generalized correlation coefficient (the trace correlation) is developed from these results. The asymptotic variances of this static are presented and an application to a simultaneous equation system is given.

Log In To View Full Content